About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 871961, 7 pages
http://dx.doi.org/10.1155/2013/871961
Research Article

Oscillation of Two-Dimensional Neutral Delay Dynamic Systems

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 15 January 2013; Accepted 12 March 2013

Academic Editor: Changpin Li

Copyright © 2013 Xinli Zhang and Shanliang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a class of nonlinear two-dimensional dynamic systems of the neutral type We obtain sufficient conditions for all solutions of the system to be oscillatory. Our oscillation results when improve the oscillation results for dynamic systems on time scales that have been established by Fu and Lin (2010), since our results do not restrict to the case where . Also, as a special case when , our results do not require to be a positive real sequence. Some examples are given to illustrate the main results.